Alert archive / Minnesota / Special Weather Statements in 2016

Special Weather Statement, NWS Twin Cities, MN

July 11, 20164 counties in Minnesota

NWS Twin Cities, MN issued this special weather statement at Jul 11, 2016, 3:29 AM CDT for 4 counties in Minnesota. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2016, 3:29 AM CDT (08:29 UTC)
Expired
Jul 11, 2016, 4:30 AM CDT
In force
61 min
Issued by
NWS Twin Cities, MN

Counties Morrison County, MN, Pope County, MN, Stearns County, MN, Todd County, MN

The radar

The Minneapolis radar (KMPX), 149 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 8.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2016-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2016-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-444 J/kg
Mixed-layer LCL
1344 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

043 
WWUS83 KMPX 110829
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
329 AM CDT MON JUL 11 2016

MNZ041>044-047>050-055-057-110930-
BENTON-MILLE
LACS-TODD-MORRISON-STEARNS-POPE-KANDIYOHI-STEVENS-SWIFT-DOUGLAS-
329 AM CDT MON JUL 11 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN STEARNS...
SOUTHERN TODD...SOUTHEASTERN STEVENS...NORTHEASTERN SWIFT...
SOUTHEASTERN DOUGLAS...MORRISON...NORTHWESTERN MILLE LACS...
NORTHWESTERN KANDIYOHI...NORTHWESTERN BENTON AND POPE COUNTIES...

AT 328 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR CUSHING TO NEAR NELSON TO NEAR
HANCOCK. MOVEMENT WAS EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  CROW WING STATE PARK AROUND 345 AM CDT. 
  SAUK CENTRE AND LAKE HASSEL AROUND 350 AM CDT. 
  MELROSE AND GREY EAGLE AROUND 400 AM CDT. 
  ST. ANTHONY...FREEPORT AND LASTRUP AROUND 410 AM CDT. 
  ALBANY AROUND 415 AM CDT. 
  HOLDINGFORD AROUND 420 AM CDT. 
  AVON AND VINELAND AROUND 425 AM CDT. 

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE GEORGEVILLE...ST
WENDEL...SOBIESKI...NORWAY LAKE...SWIFT FALLS...NEW
MUNICH...CLONTARF... BURTRUM...CUSHING AND MEIRE GROVE.

THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 110
AND 154.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
WEST CENTRAL...EAST CENTRAL AND CENTRAL MINNESOTA.

LAT...LON 4629 9435 4627 9434 4623 9440 4616 9437
      4616 9381 4621 9380 4618 9358 4563 9438
      4521 9519 4545 9600 4582 9527 4632 9457
TIME...MOT...LOC 0828Z 286DEG 36KT 4626 9458 4582 9522 4548 9587 

$$

LS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 10, 11:06 PM CDT, 4 hours 23 minutes earlier.

Area forecast discussion, Jul 10, 11:06 PM CDT, 4 hours 23 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
1106 PM CDT SUN JUL 10 2016

.SHORT TERM...(This evening through Monday)
Issued at 428 PM CDT Sun Jul 10 2016

Atmosphere has been stable today in the wake of the morning mcs,
although some cu have formed across our north and northeastern
sections, from Lake Mille Lacs to the Rice Lake and Ladysmith
areas. Short wave to the north is also brushing this area, but so
far there has been little development, except for a little to the
north of Ladysmith. Will leave the 15-20% pops in our northernmost
section since there is still plenty of heating the next few hours.

Main questions revolve around the development of storms in South
Dakota later today and then in Minnesota Monday afternoon.

The HRRR seemed to do the best job with the storms this morning
and the airmass in its wake. Storms now in central and
northeastern South Dakota are just east of the warmest mid level
temps. HRRR generally brings them into west central and central MN
late this evening, and this scenario makes a good bit of sense.
Therefore have the best pops across the northwest half of our
area. The SPC risk area makes sense for later tonight.

Warmest mid level temps move from southwestern South Dakota and
western Nebraska and this is what begins working into western
Minnesota midday Monday. But it is not very long before the upper
trough begins impinging on western Minnesota. Some of the short
term models suggest storms intensifying around 21z while some of
the CAMS hold off til 23Z or so. That's cutting hairs a bit too
fine and the bottom line is that storms should begin strengthening
rapidly late afternoon Monday, and maybe even 20z- 21z if the
upper trough is a little stronger. One factor that may well
mitigate the tornado potential is it appears that 0-1km shear is
not overly strong. But it will still be around 25 knots, and the
first few storms of the day will likely be discrete and there may
be some tornado risk the first couple of hours of severe storms.
Even if this is not the case, there are plenty of other factors
that suggest severe weather is a good bet.

.LONG TERM...(Monday night through Sunday)
Issued at 428 PM CDT Sun Jul 10 2016

The long term concerns are the severe weather threat from monday
night and lingering convective threat into mainly early Tuesday to
the east.

Timing of convective initiation problematic once again into Monday
evening with stout mid level cap over the area.  The surface front
works slowly east into central Minnesota through early evening. Most
CAMs indicate at least widely scattered convection firing along the
boundary as the upper trough/lower heights/cooling aloft drives
east. Also continued theta-e advection ahead of the front to help
drive the convection into central Minnesota. Will trend pops to
likely along the boundary and move it east after 06z or so. Should
linger over far eastern cwa into early Tuesday morning. Cooling
will take place into Wednesday with temperatures cooling back
through the 80s. Also...we could see some wraparound/cold air
aloft showers/thunder straddle the northern periphery of the cwa
into Wednesday afternoon so we will leave a small pop there.

The coolest period of the week appears to be Thursday and Friday
with surface high pressure working across the region. The models
differ some in overall timing of the next incoming trough.  The
ECMWF appears to be a bit more amplified with the preceding trough
and the GFS more progressive/zonal with the flow pattern over the
region. This allows for the possibility of a drier Thursday into
Friday on the ECMWF...with the GFS driving a short wave across the
area Friday into Saturday. We will leave the pops given by the
blended model for now and hope the models come into better agreement
in future runs.  Overall...it does look like temperatures will warm
back to above normal into the weekend as heights rise and a warm
front lifts north across the central/northern plains into Sunday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1100 PM CDT Sun Jul 10 2016

The complex of storms in the Dakotas has been holding together
nicely for the past few hours and we now expect those to continue
across MN this morning, likely affecting KAXN and KSTC, but we
think they will largely remain north of the the rest of the TAF
sites. This is a fairly low confidence forecast as it's possible
the thunder dives a little farther south and hits KRWF and KMSP. The
storms late in the day tomorrow will likely be more widespread and
potentially impact all the TAF locations as these storms move west
to east across the area tomorrow.

KMSP...
We're keeping a close eye on the showers and storms off to the
west. The movement of these storms is to the east, but the
atmosphere in the metro is less favorable for storms, so we aren't
confident they will make it all the way to the airport - perhaps
just to the north. We'll keep monitoring. There is a good chance
for storms tomorrow evening, with impacts at KMSP looking more
likely.

/OUTLOOK FOR KMSP/
Tue...VFR. MVFR/TSRA possible early. Winds SW 10 kts.
Wed...VFR. Winds SW becoming W 10 kts.
Thu...VFR. Winds NW 5-10 kts.

&&

.MPX Watches/Warnings/Advisories...
WI...None.
MN...None.
&&

SHORT TERM...TDK
LONG TERM...DWE
AVIATION...CLF
Hazardous weather outlook, Jul 10, 1:47 PM CDT, 13 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
147 PM CDT SUN JUL 10 2016

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
111200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
147 PM CDT SUN JUL 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL
MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS MAY DEVELOP IN WEST CENTRAL AND SOUTHWEST
MINNESOTA THIS EVENING...THEN SPREAD INTO EASTERN MINNESOTA AND
WESTERN WISCONSIN LATE TONIGHT. SOME OF THE STORMS IN MINNESOTA
MAY BE BE CAPABLE OF PRODUCING DAMAGING WINDS...HAIL AND HEAVY
RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SOME OF THE STORMS MAY LINGER IN WESTERN WISCONSIN MONDAY MORNING.
MORE SUBSTANTIAL STORMS ARE POSSIBLE MONDAY EVENING AND NIGHT...
WHEN DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL APPEAR
POSSIBLE. A TORNADO OR TWO COULD ALSO OCCUR MONDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT OR MONDAY.

TDK

In the hours before

Special weather statement, Jul 11, 2:31 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
231 AM CDT MON JUL 11 2016

MNZ041>043-110845-
TODD-MORRISON-DOUGLAS-
231 AM CDT MON JUL 11 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TODD...DOUGLAS AND
NORTHWESTERN MORRISON COUNTIES...

AT 230 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR HUBBARD TO NEAR HENNING TO NEAR
NORCROSS. MOVEMENT WAS EAST AT 60 MPH.

WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  HEWITT AROUND 245 AM CDT.
  EVANSVILLE AND BRANDON AROUND 255 AM CDT.
  STAPLES AIRPORT AROUND 300 AM CDT.
  CARLOS AROUND 310 AM CDT.
  EAGLE BEND AROUND 320 AM CDT.
  LONG PRAIRIE...BROWERVILLE AND CLARISSA AROUND 325 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE GARFIELD...WEST
UNION...ROUND PRAIRIE...NELSON...CLOTHO...ALEXANDRIA AIRPORT...ROSE
CITY... LEAF VALLEY...MELBY AND MILTONA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 81 AND 118.
 U.S. HIGHWAY 10 IN MINNESOTA BETWEEN MILE MARKERS 103 AND 130.
 U.S. HIGHWAY 71 BETWEEN MILE MARKERS 182 AND 219.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
WEST CENTRAL AND CENTRAL MINNESOTA.

LAT...LON 4637 9474 4635 9470 4636 9467 4631 9455
      4633 9443 4629 9435 4580 9502 4578 9576
      4610 9577 4611 9515 4637 9515
TIME...MOT...LOC 0730Z 254DEG 63KT 4685 9507 4635 9552 4583 9619

LS
Special weather statement, Jul 11, 3:01 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
301 AM CDT MON JUL 11 2016

MNZ047-048-055-110845-
POPE-STEVENS-SWIFT-
301 AM CDT MON JUL 11 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT STEVENS...WESTERN SWIFT
AND POPE COUNTIES...

AT 300 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR HOFFMAN TO NEAR LAKE HATTIE.
MOVEMENT WAS EAST SOUTHEAST AT 50 MPH.

WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  LAKE OLIVER AROUND 310 AM CDT.
  LOWRY AND CYRUS AROUND 315 AM CDT.
  STARBUCK AROUND 320 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CLONTARF...GLENWOOD
AIRPORT...VILLARD...MORRIS AIRPORT...HOLLOWAY...LAKE
MINNEWASKA...LAKE EMILY...FARWELL...LONG BEACH AND ALBERTA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 U.S. HIGHWAY 12 BETWEEN MILE MARKERS 24 AND 39.
 U.S. HIGHWAY 59 BETWEEN MILE MARKERS 142 AND 177.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
WEST CENTRAL MINNESOTA.

LAT...LON 4576 9615 4575 9515 4517 9583 4538 9612
      4541 9612 4541 9616 4544 9620
TIME...MOT...LOC 0800Z 316DEG 39KT 4576 9580 4546 9608

LS
Special weather statement, Jul 11, 3:29 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
329 AM CDT MON JUL 11 2016

MNZ041>044-047>050-055-057-110930-
BENTON-MILLE
LACS-TODD-MORRISON-STEARNS-POPE-KANDIYOHI-STEVENS-SWIFT-DOUGLAS-
329 AM CDT MON JUL 11 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN STEARNS...
SOUTHERN TODD...SOUTHEASTERN STEVENS...NORTHEASTERN SWIFT...
SOUTHEASTERN DOUGLAS...MORRISON...NORTHWESTERN MILLE LACS...
NORTHWESTERN KANDIYOHI...NORTHWESTERN BENTON AND POPE COUNTIES...

AT 328 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR CUSHING TO NEAR NELSON TO NEAR
HANCOCK. MOVEMENT WAS EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  CROW WING STATE PARK AROUND 345 AM CDT.
  SAUK CENTRE AND LAKE HASSEL AROUND 350 AM CDT.
  MELROSE AND GREY EAGLE AROUND 400 AM CDT.
  ST. ANTHONY...FREEPORT AND LASTRUP AROUND 410 AM CDT.
  ALBANY AROUND 415 AM CDT.
  HOLDINGFORD AROUND 420 AM CDT.
  AVON AND VINELAND AROUND 425 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE GEORGEVILLE...ST
WENDEL...SOBIESKI...NORWAY LAKE...SWIFT FALLS...NEW
MUNICH...CLONTARF... BURTRUM...CUSHING AND MEIRE GROVE.

THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 110
AND 154.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
WEST CENTRAL...EAST CENTRAL AND CENTRAL MINNESOTA.

LAT...LON 4629 9435 4627 9434 4623 9440 4616 9437
      4616 9381 4621 9380 4618 9358 4563 9438
      4521 9519 4545 9600 4582 9527 4632 9457
TIME...MOT...LOC 0828Z 286DEG 36KT 4626 9458 4582 9522 4548 9587

LS

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 2:31 AM CDTSpecial Weather StatementMPXDouglas, Todd74 min
Jul 11, 3:01 AM CDTSpecial Weather StatementMPXPope, Stevens44 min
Jul 11, 4:20 AM CDTSpecial Weather StatementMPXKanabec, Mille Lacs, Morrison40 min
Jul 11, 4:24 AM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs, Morrison51 min
Jul 11, 6:50 AM CDTSpecial Weather StatementMPXChippewa, Lac qui Parle, Swift, Yellow Medicine85 min
Jul 11, 7:37 AM CDTAreal Flood WarningMPXChippewa, Lac qui Parle, Swift113 min
Jul 11, 9:22 AM CDTAreal Flood WarningMPXChippewa, Lac qui Parle, Swift6 hr
Jul 11, 9:35 AM CDTSpecial Weather StatementMPXKandiyohi, Morrison, Redwood, Renville, Stearns, Todd55 min
Jul 11, 10:04 AM CDTSpecial Weather StatementMPXBenton, McLeod, Meeker, Mille Lacs71 min
Jul 11, 11:21 AM CDTSpecial Weather StatementMPXBenton, Stearns24 min
Jul 11, 11:35 AM CDTSevere Thunderstorm WarningMPXBenton, Sherburne, Stearns29 min
Jul 11, 12:41 PM CDTSpecial Weather StatementMPXMorrison49 min
Jul 11, 1:23 PM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Morrison37 min
Jul 11, 1:52 PM CDTSpecial Weather StatementMPXTodd38 min
Jul 11, 1:56 PM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs34 min
Jul 11, 2:25 PM CDTSevere Thunderstorm WarningMPXKanabec35 min
Jul 11, 3:10 PM CDTSpecial Weather StatementMPXTodd35 min
Jul 11, 3:57 PM CDTSpecial Weather StatementMPXIsanti, Sherburne33 min
Jul 11, 4:43 PM CDTSpecial Weather StatementMPXIsanti47 min
Jul 11, 5:03 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti42 min
Jul 11, 5:13 PM CDTTornado WarningMPXMeeker32 min
Jul 11, 5:40 PM CDTTornado Warning Tornado observedMPXMeeker, Stearns35 min
Jul 11, 5:56 PM CDTTornado Warning Tornado observedConsiderable damage threatMPXMeeker, Stearns34 min
Jul 11, 6:02 PM CDTTornado WarningMPXMorrison, Stearns28 min
Jul 11, 6:09 PM CDTTornado WarningMPXMorrison17 min
Jul 11, 6:19 PM CDTTornado WarningMPXBenton, Stearns26 min
Jul 11, 6:43 PM CDTTornado Warning Tornado observedMPXBenton, Stearns32 min
Jul 11, 5:51 PM CDTTornado WarningMPXPolk27 min

Nearby

Special Weather Statements in Minnesota, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.